Optical solitons in birefringent fibers having anti-cubic nonlinearity with Jacobi's elliptic function expansions


Bolukbasi H., EKİCİ M. , Biswas A.

OPTICAL AND QUANTUM ELECTRONICS, vol.53, no.10, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 10
  • Publication Date: 2021
  • Doi Number: 10.1007/s11082-021-03237-8
  • Title of Journal : OPTICAL AND QUANTUM ELECTRONICS
  • Keywords: Solitons, Complexitons, Birefringence, Anti-cubic nonlinearity, Jacobi's elliptic function

Abstract

This paper reveals a complete spectrum of soliton solutions that emerges from the governing model studied with anti-cubic law of nonlinear refractive index. Jacobi's elliptic function scheme shall be implemented followed by a limiting approach for the corresponding modulus of ellipticity. The existence criteria for such solitons are also enumerated.